U.S. doctors online nowAsk doctors free
A 40-year-old female asked:

what can be the reason of heaviness in head and eyes after botox application and when will it subside?

3 doctor answers6 doctors weighed in
Dr. Robert Jackson
Dermatology 43 years experience
Paralysis : Botox paralyzes the muscles on the forehead and around eyes if it was injected there causing this feeling. It could last up to 3 months. You should see your doctor for evaluation.
Dr. Otto Placik
Plastic Surgery 34 years experience
Common with 1st injx: Theis is a common complaint with the very first injection and may be due to a combination of lack of familiarity with the sensations of an immobile forward and lymphatic stasis. Generall this will resolve over a two week period. The only concern is if your eyelid covers your pupil = blepharoptosis weir which you should see your injecting physician.
Dr. Ronald Achong
Oral and Maxillofacial Surgery 18 years experience
Swelling: Often Botox is mixed with Normal Saline and multiple injections can lead to some swelling around the forehead and eyes causing a sensation of "heaviness" this usually happens on the day of the injections and resolve in a couple days.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 27, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.